On a minimization technique using interval mathematics

In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton...

詳細記述

保存先:
書誌詳細
第一著者: Ishak Ahmad,
フォーマット: 論文
出版事項: Universiti Kebangsaan Malaysia 2002
オンライン・アクセス:http://journalarticle.ukm.my/3830/
http://www.ukm.my/jsm/english_journals/vol31_2002/vol31_02page117-134.html
タグ: タグ追加
タグなし, このレコードへの初めてのタグを付けませんか!
その他の書誌記述
要約:In this paper we adapt to the interval Newton method the transformation-invariant descent-direction strategy which can be used to address the problem of minimizing nearly-singular systems of equations. We show that the modified interval Newton method performed better than the classic interval Newton method.